# SDR QXEA0200344

- Difficulty date: February 19, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN REAR PRESSURE BULKHEAD AT BEAM VI LOWER FLANGE RADIUS OUTBOARD OF BL 1050L.  REPAIRED IAW FOKKER SRM.
